Hi, I need to know what may possibly be happening to my 16 year old son. About a month ago we traveled from our home in New York to Disney World in Florida for a family vacation. While on vacation in FL, my son developed a rash on his neck that looked pinkish and blotchy that resembled hives. When we got back to NY, I took him to the walk-in and they gave him some type of allergy medicine that I later found out was suppose to go up his nose, and we had been putting it directly on his neck. However, the rash still disappeared although it took a while (whether it was due to the medicine or not we don't know). I doubt it because we were distributing it incorrectly. His doctor thought that the rash could have been a result of an antibiotic (Amoxicillin) that he was taking for facial acne. Although the rash disappeared after some time, he started breaking out with these bumps around the front and back of his thighs with several on the inside of his thighs that almost resembled infected pimples. He was also complaining of a sore scrotum but wouldn't show me because he is 16 and tried to tell me it was chaffing and needed Gold Bond, but I'm not sure it it's related or not. There are also a couple on his lower belly area but the majority is around his thigh area. Do you have any suggestions on what this could be?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.